# SDR IPXA2025022048585

- Difficulty date: February 20, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 25,983 hours, 15,510 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 224TS05Y
- Part serial: 861
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O GEAR HANDLE SELECTED UP-GEAR DID NOT RETRACT. PER ECAM PLACED TO SYS#2 AND GEAR RETRACTED NORMALLY. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW AMM 32-31-11/401. OPS TEST GOOD. QA REPORTED GEAR SWING IS BEST PRACTICE BUT NOT REQUIRED. SUPERVISION OPTED NOT TO DO GEAR SWING. THIS CLEARS MEL. PLACARD REMOVED.
